MathSciNet Relay Station
MathSciNet bibliographic data
MR887288 (88e:34100) 34G10 (47D05)
Davies, E. B.; Pang, M. M. H. The Cauchy problem and a generalization of the Hille-Yosida theorem. Proc. London Math. Soc. (3) 55 (1987), no. 1, 181–208.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement